Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Generating functions for plane or axisymmetric isochoric deformations

Authors: F. J. Rooney and M. M. Carroll
Journal: Quart. Appl. Math. 42 (1984), 249-253
MSC: Primary 73G05; Secondary 34C35, 70H25
DOI: https://doi.org/10.1090/qam/745102
MathSciNet review: 745102
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Generating functions for canonical transformations of single degree of freedom Hamiltonian systems provide displacement potentials for isochoric plane or axisymmetric finite deformations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G05, 34C35, 70H25

Retrieve articles in all journals with MSC: 73G05, 34C35, 70H25

Additional Information

DOI: https://doi.org/10.1090/qam/745102
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society